MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPRESS SHORT ANCHOR PLUG 12MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. COMPRESS SHORT ANCHOR PLUG 12MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a right knee revision approximately seven months post-implantation due to an unknown failure of the compress prosthesis.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
(b)(4).D10 medical devices: compress/oss 5cm tpr adapt w/oss sc catalog#: 178711 lot#: 65766806; compress centering sleeve 14mm catalog#: 178536 lot#: 396780; compress short anchor plug 12mm catalog#: 178554 lot#: 201390; compress transverse pin 6pk 32mm catalog#: 178527 lot#: 501730; compress transverse pin 6pk 36mm catalog#: 178528 lot#: 562900; compress xs sht spdl w pins 800lbf catalog#: 178364 lot#: 625580; compress nut co-cr-mo alloy catalog#: 178512 lot#: 65753467; oss rs axle catalog#: 161035 lot#: 65816757; oss poly tibial bushing catalog#: 150476 lot#: 299680; oss reinforced yoke catalog#: 150493 lot#: 65985059; oss poly lock pin catalog#: 150478 lot#: 65734013; oss rs poly fem bushings set/2 catalog#: 161034 lot#: 65795550; oss rs 12mm ls tibial bearing catalog#: 161094 lot#: 66043842; oss por straight stem 10.5x150 catalog#: 150448 lot#: 905350; oss mod tib baseplate 67mm catalog#: 150421 lot#: 65922750; oss segmental stacking adapter catalog#: 150483 lot#: 65904622; oss 5cm diaphyseal segment catalog#: 150465 lot#: 705810; oss rs 7 cm mod seg fmrl-rt catalog#: 161011 lot#: 612060; tibial perimeter cone right size large catalog#: 42545001523 lot#: 64627887; tibial central cone size large catalog#: 42545000513 lot#: 65076064.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it was not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was identified that this device did not cause or contribute to the reported event.This complaint has been reported under 0001825034-2024-01007.
 
Event or Problem Description

Brand Name
COMPRESS SHORT ANCHOR PLUG 12MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19097921
Report Number0001825034-2024-01009
Device Sequence Number12614412
Product Code KRO
UDI-Device Identifier00880304461703
UDI-Public(01)00880304461703(17)330727(10)65889607
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K062998
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number178554
Device Lot Number65889607
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by Manufacturer08/29/2024
Initial Report FDA Received Date04/12/2024
Supplement Report FDA Received Date09/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown